# SDR DALA1313630618

- Difficulty date: May 21, 2013
- Submitted: May 23, 2013
- Operation: Air carrier
- Aircraft: N618DL
- Make and model: Boeing 757232
- Aircraft serial: 22908
- Aircraft time: 84,874 hours, 41,683 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lamp
- Condition: Loose
- Location: Emergency Light
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

SEAT ROWS 33DEF AND 42DEF SEAT MOUNTED EMERGENCY LIGHTS WOULD NOT TEST.  FOUND LAMPS PARTIALLY LOOSE.  SECURED SAME AND TESTED IAW AMM 33-51-04 PB201, STEP I.  OPS CHECKED NORMAL.
